Sep 5, 2013
Two weeks on Tribuss and battling to sleep, help me, my eyes are red now
Response from Dr. Young
Hello and thanks for posting.
Tribuss is a generic version of Atripla. Regimens like these that contain efavirenz can cause sleep problems (insomnia, vivid dreams). While there are other potential causes of insomnia, I'd wager that it's the efavirenz.
This side effect typically improves over time, but can persist, particularly in small body weight individuals. It may help to make sure that your taking your Tribuss on an empty stomach- this helps moderate the absorption of the medications.
If your sleep is significantly abnormal so that your daily activities or work are impaired, there are medications (such as diphenhydramine or zolpidem) that may help. If the sleep problems really are bothersome and persist, we'd consider switching HIV medications.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Toxoplasmosis Natural Treatment
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- Is There A Natural Way To Cure Hpv Genital Wart?
- Symptoms Of Shingles In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.